# SDR F3LA96047

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 203.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CRACK EMANATING FROM FASTENER HOLE AT BS 540, WL 203.5, LBL 26 ON VERTICAL STIFFENER.  REMOVED DAMAGED STIFFENER.  FABRICATED NEW STIFFENER AND INSTALLED PER SRM 57-10-02, SRM 51-30-02.  WORK DOCUMENTED ON TRAMCO MWO INTERIOR 174.  (M)
